# SDR 06FDEA0495

- Difficulty date: February 2, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Assy
- Condition: Malfunctioned
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEPERATING GREASE ON RETAINER RING ON LT WING OUTBOARD SLAT DRIVE MECHANISM  CENTER-FWD BEARING .  REMOVED AND REPLACED LT O/B SLAT DRIVE MECHANISM IAW DC10-30 MM 27-83-02-2 RIG CHECKED AND LEAK CHECKS GOOD IAW DC10-30 MM 27-83-02-2 .
